COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Back to Search Results |
| Model Number |
G18778 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported that the basket of a ncircle tipless stone extractor broke during the removal of the stone fragment during a retrograde intrarenal surgery (rirs) procedure of the left kidney.Another same type of device was used to successfully complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
Additional Manufacturer Narrative
E1 phone: (b)(6).G4 - pma/510(k) #:exempt.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.